EXISTENCE OF WEAK SOLUTION FOR NONLINEAR PARABOLIC EQUATION OF THE TYPE OF NONSTATIONARY FILTRATION

Location
Deutsche Nationalbibliothek Frankfurt am Main
Extent
Online-Ressource
Language
Englisch

Bibliographic citation
EXISTENCE OF WEAK SOLUTION FOR NONLINEAR PARABOLIC EQUATION OF THE TYPE OF NONSTATIONARY FILTRATION ; volume:15 ; number:1 ; year:1982 ; pages:1-18 ; extent:18
Demonstratio mathematica ; 15, Heft 1 (1982), 1-18 (gesamt 18)

Creator
Wyskup, Michal

DOI
10.1515/dema-1982-0102
URN
urn:nbn:de:101:1-2411151505531.347932731989
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
15.08.2025, 7:26 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Wyskup, Michal

Other Objects (12)